Home » Frequently asked Questions on Health » What is the cause of fever after taking anti-TB drugs?

What is the cause of fever after taking anti-TB drugs?

Q: I am undergoing treatment for lung TB (pleural effusion) for the past 40 days and the drugs include INH 350mg, Rifampicin 450mg, PZA 1500mg and ETB 1000mg. A few days ago I started having stomach pain when I took medicines on an empty stomach. The doctor then told me to take the medicines 1 hr after breakfast and the problem subsided. Today I had fever. What does this indicate and is this a side effect of drugs?

A:You must not discontinue medication under any circumstance. The fever may have nothing to do with medicines. It can be due to other cause or even due to TB. Please make sure that you take good brands of anti-TB drugs manufactured by reputed companies. There are too many substandard brands in the market.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------